# SDR SB06066

- Difficulty date: July 7, 2006
- Submitted: July 10, 2006
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543129
- Part serial: 6H2012
- Condition: Cracked
- Location: Cockpit
- Part time: 12,928 hours, 10,363 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT FLT288 DURING CRUISE, EN ROUTE FROM CLT TO YYZ, THE OUTER PANE OF THE CAPTAIN'S L1 WINDSHIELD SHATTERED.  CREW DECLARED AN EMERGENCY AND DIVERTED TO PIT.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CAPTAIN'S WINDSHIELD PER JOB CARD J356-11-01.  ALSO, REMOVED AND REPLACED L1 WINDSHIELD HEAT CONTROLLER PER MM 30-51-11-4.  OPERATIONAL CHECK GOOD.
